MathSciNet Relay Station
MathSciNet bibliographic data
MR765425 (85j:58017) 58A14 (57R30)
El Kacimi-Alaoui, Aziz; Hector, Gilbert Décomposition de Hodge sur l'espace des feuilles d'un feuilletage riemannien. (French) [Hodge decomposition on the leaf space of a Riemannian foliation] C. R. Acad. Sci. Paris Sér. I Math. 298 (1984), no. 13, 289–292.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement